# SDR UPS96220789

- Difficulty date: July 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920UP
- Make and model: Boeing 727180C
- Aircraft serial: 19873
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin Splice
- Condition: Cracked
- Location: Bs 257
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, CRACKED IN EXTERNAL SKIN SPLICE 1 INCH BELOW STR 10 LAP LT STA 257.  REPAIRED EXTERNAL SKIN SPLICE IAW SRM 53-30-3.
